# SDR AUS20021428

- Difficulty date: December 16, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B1US
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR CRACKED IN TWO PLACES. ONE CRACK WAS LOCATED IN THE FORWARD FRAME RADIUS IN LINE WITH THE LOWER FITTING PROPAGATING UPWARDS. THE OTHER CRACK WAS FOUND IN THE AFT FRAME IN THE SAME POSITION. CRACK LENGTH 38.1MM (1.5IN). FOUND DURING INSPECTION IAW SB 737-52A1100.
